# SDR HALA2010020100042

- Difficulty date: February 1, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 13,709 hours, 33,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 342
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND F/O NOTICED DENT JUST BELOW AFT STATIC PORT ON RT SIDE OF ACFT.  FOUND CREASE BELOW AFT STATIC PORT APPROX 7" X 3/4', DEPTH .020" AT STA 342 BETWEEN L28R-29R.  THE DAMAGE IS WITHIN LIMITS IAW SG 09530000 DWG ID 31.  SILVER DOT WAS APPLIED.  NO CRACKS FOUND.
